# SDR AALA201803129034

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 5,463 hours, 2,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT FLOOR ENTRY WAY FLOOD LIGHT HOUSING DAMAGED. REPLACED LIGHT ASSEMBLY EMERGENCY FLOOD PER AMM 33-51-01. OPERATIONS CHECK GOOD.
